MathSciNet Relay Station
MathSciNet bibliographic data
MR1851080 05C10 (57M15)
Bollobás, Béla; Riordan, Oliver A polynomial invariant of graphs on orientable surfaces. Proc. London Math. Soc. (3) 83 (2001), no. 3, 513–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement